Banach Journal of Mathematical Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Banach J. Math. Anal., 2015, Volume 9, Issue 2, Pages 21–34 (Mi bjma1)  

This article is cited in 3 scientific papers (total in 3 papers)

Hardy-type inequalities on the weighted cones of quasi-concave functions

L.-E. Perssonab, G. E. Shambilovac, V. D. Stepanovdc

a Lulea Univ Technol, Dept Engn Sci & Math, SE-97187 Lulea, Sweden
b Narvik Univ Coll, NO-8505 Narvik, Norway
c Peoples Friendship Univ Russia, Dept Math Anal & Funct Theory, Moscow 117198, Russia
d Russian Acad Sci, Steklov Math Inst, Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
Ministry of Education and Science of the Russian Federation 4479.2014.1
The research work of V.D. Stepanov was financially supported by the Russian Scientific Fund (Project 14-11-00443) and the research work of G.E. Shambilova was partially supported by the President grant for government support of the leading scientific schools of the Russian Federation No. 4479.2014.1.


DOI: https://doi.org/10.15352/bjma/09-2-3


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/bjma1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. D. Stepanov, “On optimal Banach spaces containing a weighted cone of monotone or quasi-concave functions”, Dokl. Math., 92:2 (2015), 545–547  mathnet  crossref  crossref  isi  elib  scopus
    3. V. D. Stepanov, G. È. Shambilova, “Iterated Integral Operators on the Cone of Monotone Functions”, Math. Notes, 104:3 (2018), 443–453  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:101

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021